# SDR IMJA20110809001

- Difficulty date: August 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N660AF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5025
- Aircraft time: 5,673 hours, 5,084 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 03627557
- Condition: Failed
- Location: Zone 700
- Part time: 47 hours, 26 cycles
- Component: Wheel, Goodyearaero
- Component part number: 50090291
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TREAD OF THE NR 1 MAIN LANDING GEAR TIRE SEPERATED. SECONDARY DAMAGE WAS CAUSED TO THE LEFT MAIN LANDING GEAR DOOR, LEFT FLAP, LEFT MLG DOOR LINK AND THE LEFT MLG ELECTRICAL HARNESS.
